I had a similar problem on Othotricyclen Lo, only I was on it for two months, and never got a period. It absolutely screwed my cycle up.
The first month everything was okay. But then it got really bad. Besides giving me terrible hot flashes and making me feel like I was tripping on something (as in I was aware of myself and my surroundings, but i'd catch myself saying things I didnt want to say.) It was horrible. I had never been on any pill before (I was eighteen at the time, and had never had sex.) so I figured it was just my body adjusting. When I didn't get my period the second month, I stopped taking it. I had finished off the sugar pills, and was due to start a new pack. I didn't take it, because I wanted to get my period. It never came, and it took about six for me to get my period again.
I stopped taking birth control pills all together after that. I don't know if it was the brand, or if it was me. But it scared the shit out of me.
Although I never had any problems when I was on the patch. I guess you just never know :P
But I say you know your body, if you feel like something is wrong, then I'd call my doctor and just ask about it. If they prescribe a certain brand to you, I'm sure they've prescribed it to other patients. Perhaps they had similar issues as well?
Never hurts to find out!